See Alike in...

Alike App

Browser

Tazgirl

724d

I started taking metformin er (guess it's the slow release) last week and it's upset my stomach a lot causing me to have diarrhea. I've heard that's a side effect with it. Will this go away?

Top reply
    • Lucilou

      721d

      I have taken it for almost a year and mine has not gone away. But I have IBSC and it's welcomed change from constipation all the time.

    • Lucilou

      721d

      I have taken it for almost a year and mine has not gone away. But I have IBSC and it's welcomed change from constipation all the time.

    • jellyBro

      723d

      Did you take the medicine with food. I take metformin as well and of I take it on an empty stomach it gives me issues. And I have been taking it for a year.

      • Tazgirl

        721d

        @jellyBro yes I take it with food and I still have the same problem

    • bre_bre_hxc

      724d

      I still have that reaction to it actually, but I've heard from other people it does!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion